×

Found 16 Documents (Results 1–16)

100
MathJax

On the best polynomial approximations in \(L_2\) of some classes of \(2\pi\)-periodic functions and of the exact values of their \(n\)-widths. (English. Russian original) Zbl 1018.41016

Math. Notes 70, No. 3, 300-310 (2001); translation from Mat. Zametki 70, No. 3, 334-345 (2001).
MSC:  41A46 41A44 42A10
PDF BibTeX XML Cite
Full Text: DOI

On the integrability of solutions of nonlinear elliptic equations with right-hand sides in classes close to \(L^ 1\). (English. Russian original) Zbl 1140.35444

Math. Notes 70, No. 3, 337-346 (2001); translation from Mat. Zametki 70, No. 3, 375-385 (2001).
MSC:  35J65 35B45 35J60
PDF BibTeX XML Cite
Full Text: DOI

On a relation between the multidimensional Dirichlet divisor problem and bounds of the zeros of \(\zeta(s)\). (English. Russian original) Zbl 1022.11048

Math. Notes 70, No. 3, 432-435 (2001); translation from Mat. Zametki 70, No. 3, 477-480 (2001).
MSC:  11N37 11M26
PDF BibTeX XML Cite
Full Text: DOI

Locality of quadratic forms for point perturbations of Schrödinger operators. (English. Russian original) Zbl 1058.47007

Math. Notes 70, No. 3, 384-391 (2001); translation from Mat. Zametki 70, No. 3, 425-433 (2001).
PDF BibTeX XML Cite
Full Text: DOI

On solutions of the exterior Dirichlet problem for the biharmonic equation with a finite weighted Dirichlet integral. (English. Russian original) Zbl 1049.31008

Math. Notes 70, No. 3, 363-377 (2001); translation from Mat. Zametki 70, No. 3, 403-418 (2001).
MSC:  31B30 35J40
PDF BibTeX XML Cite
Full Text: DOI

Optimal solution space and regularization of equations with discontinuities in the space variables. (English. Russian original) Zbl 1099.49502

Math. Notes 70, No. 3, 413-421 (2001); translation from Mat. Zametki 70, No. 3, 458-467 (2001).
MSC:  49N60 49J24
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification